Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 65, Issue 5(395)  


Anatolii Ivanovich Malcev (photo)

The Burnside problem and related topics
S. I. Adian
5
Gödel incompleteness theorems and the limits of their applicability. I
L. D. Beklemishev
61
On autostability of almost prime models relative to strong constructivizations
S. S. Goncharov
107
On the way from logic to algebra
Yu. L. Ershov
143
New properties of arithmetic groups
V. P. Platonov
157

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Invariant Lagrangian submanifolds of dissipative systems
A. A. Agrachev
185
The general Krichever genus
V. M. Buchstaber
187
Normal forms for families of linear equations of mixed type near non-resonant folded singular points
A. A. Davydov, L. Trinh Thi Diep
189
A note on mirror symmetry for curves
A. I. Efimov
191
A geometric description of epimorphic subgroups
A. V. Petukhov
193
Convergence of solutions of a boundary-value problem in a thick cascade junction with oscillating boundary of the transmission zone in the case of Neumann conditions at the boundary
T. P. Chechkina
195

Mathematical Events
Anatolii Ivanovich Malcev (on the centenary of his birth)
I. A. Malcev
197
On the centenary of the birth of Anatolii Ivanovich Malcev
V. P. Maslov
204
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021